# SDR AWK2003F00000

- Difficulty date: January 3, 2003
- Submitted: January 31, 2003
- Operation: Air carrier
- Aircraft: N729F
- Make and model: Beech 58
- Aircraft serial: TH2020
- Engine: Cont IO550*
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Selector Valve
- Part number: 583801091
- Condition: Leaking
- Location: Fuel System
- Part time: 39 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

ON WALK AROUND INSPECTION FOUND FUEL STAINING ON LEFT INBOARD LANDING GEAR DOOR RUNNING DOWN TO WINGROOT.  FUTHER INSPECTION REVEALED LEFT WING FUEL SELECTOR LEAKING FUEL.  REPLACED WITH NEW.
